Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 11, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jan 23, 2012, 1:41 AM CST for 9 counties in Tennessee. It was in force for 34 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 23, 2012, 1:41 AM CST (07:41 UTC)
- Expired
- Jan 23, 2012, 2:15 AM CST
- In force
- 34 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Clay County, TN, Davidson County, TN, Jackson County, TN, Macon County, TN, Smith County, TN, Sumner County, TN, Trousdale County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 26 km from the middle of the area, began a volume at 07:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 23, 1:46 AM CST | TSTM WND DMG | Hendersonville, TN | TREE BLOCKING LANE ON NEW SHACKLE ROAD AT LONG HOLLOW PIKE. |
| Jan 23, 1:50 AM CST | TSTM WND DMG | Gallatin, TN | POWER LINES DOWN AT 1112 DOUGLAS PLACE IN GALLATIN. |
| Jan 23, 1:55 AM CST | TSTM WND GST 62 | 4 Nw Gallatin, TN | TRAINED SPOTTER MEASURES 62 MPH GUST 4 NW GALLATIN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 22, 10:59 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 7.7 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 517 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 337 m²/s²
- 0-3 km storm-relative helicity
- 371 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
521
WUUS54 KOHX 230741
SVROHX
TNC027-037-087-111-159-165-169-187-189-230815-
/O.NEW.KOHX.SV.W.0011.120123T0741Z-120123T0815Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
141 AM CST MON JAN 23 2012
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN SMITH COUNTY IN MIDDLE TENNESSEE...
SUMNER COUNTY IN MIDDLE TENNESSEE...
TROUSDALE COUNTY IN MIDDLE TENNESSEE...
NORTH CENTRAL WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
NORTHERN WILSON COUNTY IN MIDDLE TENNESSEE...
NORTHWESTERN CLAY COUNTY IN MIDDLE TENNESSEE...
DAVIDSON COUNTY IN MIDDLE TENNESSEE...
NORTHWESTERN JACKSON COUNTY IN MIDDLE TENNESSEE...
MACON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 215 AM CST
* AT 136 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE SEVERE STORMS EXTENDED FROM RAPIDS TO
FOREST HILLS...AND WERE MOVING EAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
MOUNT JULIET...
RURAL HILL...
LEBANON...
RED BOILING SPRINGS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING
WIDESPREAD WIND DAMAGE. TAKE SHELTER NOW INSIDE A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS!
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM MONDAY MORNING FOR
PARTS OF MIDDLE TENNESSEE.
&&
LAT...LON 3662 8562 3612 8613 3608 8649 3610 8651
3607 8652 3602 8697 3666 8637
TIME...MOT...LOC 0741Z 270DEG 52KT 3664 8625 3602 8681
$$
FORECASTER: ROSE2 follow-up statements
952
WWUS54 KOHX 230759
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
159 AM CST MON JAN 23 2012
TNC037-230808-
/O.CAN.KOHX.SV.W.0011.000000T0000Z-120123T0815Z/
DAVIDSON TN-
159 AM CST MON JAN 23 2012
...THE SEVERE THUNDERSTORM WARNING FOR DAVIDSON COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE WARNED AREA.
LAT...LON 3662 8562 3612 8613 3608 8649 3611 8653
3613 8653 3614 8655 3627 8661 3666 8637
TIME...MOT...LOC 0758Z 270DEG 52KT 3662 8594 3601 8651
$$
TNC027-087-111-159-165-169-189-230815-
/O.CON.KOHX.SV.W.0011.000000T0000Z-120123T0815Z/
SMITH TN-SUMNER TN-TROUSDALE TN-WILSON TN-CLAY TN-JACKSON TN-MACON TN-
159 AM CST MON JAN 23 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MACON...
NORTHWESTERN JACKSON...NORTHWESTERN CLAY...NORTHERN WILSON...
TROUSDALE...EASTERN SUMNER AND NORTHWESTERN SMITH COUNTIES UNTIL 215
AM CST...
AT 157 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF LAFAYETTE TO
SMYRNA...MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
RED BOILING SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. THIS IS
AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3662 8562 3612 8613 3608 8649 3611 8653
3613 8653 3614 8655 3627 8661 3666 8637
TIME...MOT...LOC 0758Z 270DEG 52KT 3662 8594 3601 8651
$$
BOYD970
WWUS54 KOHX 230806
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
206 AM CST MON JAN 23 2012
TNC027-087-111-159-165-169-189-230815-
/O.CON.KOHX.SV.W.0011.000000T0000Z-120123T0815Z/
SMITH TN-SUMNER TN-TROUSDALE TN-WILSON TN-CLAY TN-JACKSON TN-MACON TN-
206 AM CST MON JAN 23 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MACON...
NORTHWESTERN JACKSON...NORTHWESTERN CLAY...CENTRAL WILSON...
TROUSDALE...EASTERN SUMNER AND NORTHWESTERN SMITH COUNTIES UNTIL 215
AM CST...
AT 201 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM WESTMORELAND TO 6 MILES SOUTHEAST
OF RURAL HILL...MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
HARTSVILLE...LAFAYETTE AND RED BOILING SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3609 8646 3613 8645 3616 8647 3620 8647
3633 8647 3663 8628 3662 8562 3612 8613
TIME...MOT...LOC 0805Z 270DEG 52KT 3662 8616 3607 8635
$$
BOYDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 22, 11:25 PM CST, 2 hours 16 minutes earlier.
Area forecast discussion, Jan 22, 11:25 PM CST, 2 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1125 PM CST SUN JAN 22 2012 .UPDATE...ADDED AVIATION SECTION FOR 06Z TAF'S. && .AVIATION...BNA/CSV...LARGE AREA OF SHOWERS AND THUNDERSTORMS RACING INTO MIDDLE TENNESSEE AHEAD OF A STRONG COLD FRONT. EXPECT WIDESPREAD THUNDERSTORMS OVERNIGHT, WITH A MODERATE SEVERE POTENTIAL. IN ADDITION TO LOW CIGS AND SOME LLWS, STRONG MICROBURSTS ARE POSSIBLE GIVEN THE STRONG LOW-LEVEL WINDS. && .PREV DISCUSSION... /ISSUED 851 PM CST SUN JAN 22 2012/ UPDATE...SEVERE THUNDERSTORMS ARE EXPECTED IN THE MID STATE OVERNIGHT...AND ISOLATED TORNADOES ARE A REAL POSSIBILITY. A LINE OF THUNDERSTORMS WAS OVER EASTERN ARKANSAS EARLY TONIGHT AND THE SOUTHERN PART OF THE LINE HAS SHOWN AN ENHANCED TENDENCY FOR THE DEVELOPMENT OF ROTATING SUPERCELLS. TORNADO WARNINGS HAVE ALREADY BEEN ISSUED TONIGHT BY THE WEATHER OFFICE IN LITTLE ROCK, ARKANSAS AND DOPPLER SRM DATA HAVE SHOWN SOME IMPRESSIVE GATE-TO- GATE COUPLETS WITH SOME OF THESE STORMS. A SPECIAL WEATHER STATEMENT WAS RECENTLY RE-RELEASED ADVISING MIDDLE TENNESSEANS TO REMAIN VIGILANT OVERNIGHT AND TO LISTEN FOR SEVERE WEATHER WARNINGS. HIGH HELICITY ENVIRONMENT CONTINUES IN DEVELOP IN THE MID STATE, AHEAD OF APPROACHING COLD FRONT AND ALL PARTS OF OUR FORECAST AREA REMAIN UNDER AN SPC SEVERE WEATHER OUTLOOK, RANGING FROM A "SLIGHT RISK" OVER EASTERN SECTIONS TO A "MODERATE RISK" WEST. HAVE UPDATED GRIDDED FORECAST DATA TO KEEP CONDITIONS CLOUDIER LONGER (INTO THE MIDDLE PART OF MONDAY), AND HAVE MADE SOME CHANGES TO HOURLY TEMPERATURE AND DEW POINT DATA TO FAVOR AN EASTWARD PROGRESSION OF WHAT CURRENTLY SHOWS UP ON MSAS DATA (I.E., WARM AHEAD OF MAIN LINE WITH ONLY MODEST COOLING AND LOWERING OF DEW POINTS BEHIND IT). EVEN THOUGH CHANGES TO ZFP ARE SMALL, WILL GO AHEAD AND SEND OUT AN UPDATED ZFP SHORTLY. && .OHX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 6 AM CST MONDAY FOR TNZ005>011-022>034- 056>066-075-077>080-093>095. && ROSE
Hazardous weather outlook, Jan 22, 12:04 PM CST, 13 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 1204 PM CST SUN JAN 22 2012 TNZ005>011-022>034-056>066-075-077>080-093>095-231000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 1204 PM CST SUN JAN 22 2012 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT A WIND ADVISORY IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST MONDAY. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FOR LOCATIONS AROUND NASHVILLE AND TO THE WEST THROUGH TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TO THE EAST. A LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO MOVE ACROSS THE AREA LATE THIS EVENING AND OVERNIGHT. STRONG TO DAMAGING STRAIGHT-LINE WINDS ARE THE MAIN THREAT...BUT WIND FIELDS ARE SUCH THAT SUPERCELLS AND ISOLATED TORNADOES MAY ALSO OCCUR. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT HIGH WINDS...ESPECIALLY THOSE THAT CAUSE DAMAGE...TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED TONIGHT ALSO PER THE THREAT OF SEVERE THUNDERSTORMS. 31
In the hours before
Local storm report, Jan 23, 1:04 AM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
104 AM CST MON JAN 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1246 AM TSTM WND GST 18 S CLARKSVILLE 36.30N 87.35W
01/23/2012 M58 MPH DICKSON TN AMATEUR RADIO
AMATEUR RADIO REPORTS MEASURED 58 MPH WIND GUST 18 M S OF
CLARKSVILLE.
&&
TBOUCHERLocal storm report, Jan 23, 1:06 AM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
106 AM CST MON JAN 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1239 AM TORNADO DICKSON 36.08N 87.38W
01/23/2012 DICKSON TN PUBLIC
PUBLIC REPORT OF POSSIBLE TORNADO IN THE CITY OF DICKSON.
&&
TBOUCHERLocal storm report, Jan 23, 1:14 AM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
114 AM CST MON JAN 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 AM TSTM WND DMG 8 W DICKSON 36.08N 87.52W
01/23/2012 DICKSON TN AMATEUR RADIO
AMATUER RADIO OPERATOR REPORTS TREES DOWN NEAR HWY 70 AT
TENNESSEE CITY. HWY 48 N AND STEELE RD.
&&
TBOUCHERLocal storm report, Jan 23, 1:19 AM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
119 AM CST MON JAN 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0114 AM TSTM WND DMG DICKSON 36.08N 87.38W
01/23/2012 DICKSON TN AMATEUR RADIO
AMATUER RADIO REPORTS TREES FALLEN ON UPS TRUCK. DRIVER
OK. MM 161 EASTBOUND I40.
&&
TBOUCHERLocal storm report, Jan 23, 1:24 AM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
124 AM CST MON JAN 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 AM TSTM WND DMG 5 N DICKSON 36.15N 87.38W
01/23/2012 DICKSON TN AMATEUR RADIO
AMATUER RADIO OPERATOR REPORTS MULTIPLE TREES DOWN AND
POWER LINES BLOCKING THE ROAD ON HWY 48 N SPANNING FROM
DICKSON TO CHARLOTTE.
&&
TBOUCHERLocal storm report, Jan 23, 1:28 AM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
128 AM CST MON JAN 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM TSTM WND DMG 2 E WHITE HOUSE 36.46N 86.63W
01/23/2012 SUMNER TN TRAINED SPOTTER
TRAINED SPOTTER REPORTS TREES DOWN 2 M EAST OF WHITEHOUSE
AT COVINGTON AND CROSS PLAINS RD.
&&
TBOUCHERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 11:23 PM CST | Severe Thunderstorm Warning | OHX | Stewart | 7 min |
| Jan 22, 11:40 PM CST | Special Weather Statement | OHX | Cheatham, Dickson, Giles, Hickman, Houston, Humphreys and 7 more | 50 min |
| Jan 22, 11:53 PM CST | Tornado Warning | OHX | Wayne | 37 min |
| Jan 22, 11:56 PM CST | Special Weather Statement | OHX | Cheatham, Dickson, Giles, Hickman, Houston, Humphreys and 7 more | 64 min |
| Jan 23, 12:17 AM CST | Severe Thunderstorm Warning | OHX | Benton, Dickson, Houston, Humphreys | 43 min |
| Jan 23, 12:25 AM CST | Tornado Warning | OHX | Hickman, Lawrence, Lewis, Maury, Perry, Wayne | 20 min |
| Jan 23, 12:28 AM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Houston, Humphreys, Montgomery and 3 more | 47 min |
| Jan 23, 12:40 AM CST | Special Weather Statement | OHX | Cheatham, Davidson, Dickson, Giles, Hickman, Lawrence and 12 more | 50 min |
| Jan 23, 12:40 AM CST | Tornado Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery | 35 min |
| Jan 23, 12:53 AM CST | Tornado Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Williamson | 37 min |
| Jan 23, 12:55 AM CST | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Marshall, Maury | 15 min |
| Jan 23, 1:13 AM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, DeKalb, Dickson, Macon, Robertson and 5 more | 32 min |
| Jan 23, 1:21 AM CST | Tornado Warning | OHX | Cheatham, Davidson, Robertson, Sumner, Williamson | 39 min |
| Jan 23, 1:35 AM CST | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 25 min |
| Jan 23, 1:37 AM CST | Tornado Warning | OHX | Davidson, Sumner, Williamson, Wilson | 23 min |
| Jan 23, 2:09 AM CST | Severe Thunderstorm Warning | OHX | Clay, DeKalb, Jackson, Macon, Putnam, Rutherford and 3 more | 36 min |
| Jan 23, 2:17 AM CST | Severe Thunderstorm Warning | OHX | Bedford, Coffee | 28 min |
| Jan 23, 2:46 AM CST | Severe Thunderstorm Warning | OHX | Clay, Cumberland, DeKalb, Fentress, Jackson, Overton and 3 more | 59 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.